Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9, Number 8
HTML articles powered by AMS MathViewer

The February meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 9 (1903), 393-401
On the foundations of mathematics
Eliakim Hastings Moore PDF
Bull. Amer. Math. Soc. 9 (1903), 402-424
Concerning the axiom of infinity and mathematical induction
C. J. Keyser PDF
Bull. Amer. Math. Soc. 9 (1903), 424-434
Notes
PDF
Bull. Amer. Math. Soc. 9 (1903), 443-449
New publications
PDF
Bull. Amer. Math. Soc. 9 (1903), 449-454